# SDR DALA2015111006861

- Difficulty date: November 7, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 76,937 hours, 35,503 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE PATH WHITE ON 43D INOPERATIVE.  RELAMPED NO HELP. FWD TO MEL 33-51-03A.  NEED MPN 0201720-001, STK 07-3300-3-0210. PART NIS, ACFT OK FOR SERVICE.  FOUND DISCONNECTED UNDERSEAT, OPS CKS GOOD, PLACARD REMOVED.
